# SDR CA110816002

- Difficulty date: August 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,579 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) SPEED DISCREPANCY ON T/O OF 40KTS BETWEEN CAPTAIN AND F/O REJECTED T/O AT 80 KTS AS A RESULT.  AS WE PULLED OFF RUNWAY , "AFCS FAULT" EICAS MESSAGE.  BEE FOUND IN NR 4 ADSP UNABLE TO REMOVE ALL DEBRIS.  NR 4 ADSP REPLACED IAW AMM TASK 34-13-01. CHECK SERV.  SENSOR SYSTEMS.
